# SDR TSAA0577041

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Obstructed
- Location: Pt2 Sense
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FLT 820 HNL-OGG.  AT CRUISE, CREW NOTED NR 1 ENGINE EPR 0.30 LESS THAN NR 2 ENGINE.  N1 AND N2 SAME ON BOTH ENGINES.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED DEBRIS FROM THE NR 1 PT2 SENSE LINE PER AMM 72-00-00 AND RETURNED THE AIRCRAFT TO SERVICE.
